9 Mayıs 2016 Pazartesi

Sample Translation: Medical

Turkish to English: Metoklopramid Kullanımına Bağlı Gelişen Akut Distoni Olgusu
General field: Medical
Source text - Turkish


Yirmi dört yaşındaki bayan hasta, aniden başlayan boynunda istemsiz olarak arkaya doğru kasılma, gözlerin yukarı doğru kayması ve kollarda kasılma şikâyeti ile Özel BSK Kütahya Anadolu Hastanesi acil polikliniğine getiril di. Hastanın hikâyesinden, iki gün önce ateş, ishal, bulantı ve kusma şikâyeti ile Enfeksiyon Hastalıkları polikliniğine başvurduğu ve yapılan tetkiklerde gaita mikroskobisinde Entameoba histolytica trofozoitleri görülmesi üzerine hastaya metronidazol, metoklopramid (30 mg/gün) ve intravenöz sıvı tedavisi verildiği öğrenildi. 



Hastanın yapılan fizik muayenesinde genel durumu orta derecede iyi, ateş 37,4ºC, kan basıncı 110/70 mmHg, nabız 94/dk, solunum sayısı 18/dk idi. Nörolojik muayenede bilinç açık, huzursuz, koopere ve oryante idi. Pupiller izokorik, direkt ve endirekt ışık refleksleri alınıyordu, okülerjik kriz nedeniyle göz hareketleri değerlendirilemedi. Motor muayenesi normaldi. Kas tonusu normaldi ve rijidite saptanmadı. Derin tendon refleksleri dört ekstremitede eşit ve normoaktif idi. Duyu ve serebellar sistem muayenesi doğal idi. Ekstrapiramidal sistem muayenesinde ise tortikolis, kollarda distonik hareketler ve okülerjik kriz saptandı. Hastanın diğer sistem muayeneleri normal olarak değerlendirildi. Laboratuar incelemelerinde, tam kan sayımı ve biyokimyasal değerlerde herhangi bir anormallik tespit edilemedi. 


Hastanın şikâyetlerinin ani başlaması ve daha önce benzer şikâyetinin olmaması nedeniyle ADR’nin kullanmakta olduğu metoklopramide bağlı olarak geliştiği düşünüldü. Bu nedenle metoklopramid tedavisi kesilerek, hastaya 5 mg biperiden intramusküler yapıldı. Semptomların enjeksiyon sonrası yaklaşık bir saat içinde dramatik olarak kaybolduğu gözlendi. 
Translation - English


The twenty-four-year-old female patient was brought to the emergency department of the Private BSK Kutahya Anadolu Hospital with the complaints of sudden onset involuntary contraction of the neck to the back, upward shift of eyes, and contraction of the arms. It was learned from the patient’s story that she had applied to the outpatient clinic of Infectious Diseases two days before with the complaints of fever, diarrhea, nausea, and vomiting, and metronidazole, metoclopramide (30 mg/day) and intravenous fluid therapy were given to the patient upon observation of Entameoba histolytica trophozoites in the stool microscopy in the medical tests made. 



In the patient’s physical examination made, her general condition was moderately good, fever 37.4°C, blood pressure 110/70 mmHg, heart rate 94/min, and respiratory rate 18/min. In the neurological examination, she was conscious, restless, cooperative and oriented. Pupillary isochoric, direct and indirect light reflexes were received, the eye movements could not be evaluated due to oculogyric crisis. The motor examination was normal. The muscle tone was normal, and rigidity was not found. Deep tendon reflexes were equal and normoactive in the four extremities. The sensory and cerebellar system examinations were natural. And in the examination of the extrapyramidal system, torticollis, dystonic movements in the arms, and oculogyric crisis were detected. The patient's other system examinations were evaluated within normal limits. In the laboratory examinations, no abnormality could not be determined in the complete blood count and biochemical parameters. 


Due to the sudden onset of the patient’s complaints and lack of similar complaints before, it was thought that ADR had developed due to the metoclopramide she had been using. Therefore, the metoclopramide therapy was stopped, and 5 mg biperiden was injected to the patient intramuscularly. It was observed that the symptoms had disappeared dramatically in about one hour after the injection.

Hiç yorum yok:

Yorum Gönderme